Journal of the Mathematical Society of Japan

$L^{p}$-mapping properties of functions of Schrödinger operators and their applications to scattering theory

Arne JENSEN and Shu NAKAMURA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 47, Number 2 (1995), 253-273.

Dates
First available: 19 November 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1227104379

Digital Object Identifier
doi:10.2969/jmsj/04720253

Mathematical Reviews number (MathSciNet)
MR1317282

Zentralblatt MATH identifier
0841.35096

Subjects
Primary: 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47)
Secondary: 35J10: Schrödinger operator [See also 35Pxx] 35P05: General topics in linear spectral theory 47A40: Scattering theory [See also 34L25, 35P25, 37K15, 58J50, 81Uxx] 47N50: Applications in the physical sciences 81U05: $2$-body potential scattering theory [See also 34E20 for WKB methods]

Citation

JENSEN, Arne; NAKAMURA, Shu. L p -mapping properties of functions of Schrödinger operators and their applications to scattering theory. Journal of the Mathematical Society of Japan 47 (1995), no. 2, 253--273. doi:10.2969/jmsj/04720253. http://projecteuclid.org/euclid.jmsj/1227104379.


Export citation